# SDR LR7A2017101401295

- Difficulty date: October 14, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,582 hours, 33,333 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1511623101
- Part serial: 0874
- Condition: Cracked
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING A SCHEDULED FLIGHT,  THE NR 2 NACELLE OVERHEAT ILLUMINATED.  THE NR 2 ENGINE SHUTDOWN RETURNED TO DEPARTURE.  REMOVED AND REPLACED A CRACKED BLEED AIR MANIFOLD UPPER DUCT ASSY IAW SMP 581 36A-10.
